SciELO - Scientific Electronic Library Online

 
vol.32 issue2The Nemytskii operator on bounded ö-variation in the mean spacesSome new generalized I-convergent difference sequence spaces defined by a sequence of moduli author indexsubject indexarticles search
Home Pagealphabetic serial listing  

Services on Demand

Journal

Article

Indicators

Related links

Share


Proyecciones (Antofagasta)

Print version ISSN 0716-0917

Abstract

EGHBALI, N.  and  FARHADINIA, B.. The stability of fuzzy approximately Jordan mappings. Proyecciones (Antofagasta) [online]. 2013, vol.32, n.2, pp.143-157. ISSN 0716-0917.  http://dx.doi.org/10.4067/S0716-09172013000200004.

In this paper we introduce the concept of fuzzy approximately Jordan mappings in fuzzy algebras, and study some of their basic properties. The main purpose of this paper is to study the stability of fuzzy approximately Jordan mappings in fuzzy algebras.

Keywords : Fuzzy normed space; approximate Jordan map; stability.

        · text in English     · English ( pdf )

 

Creative Commons License All the contents of this journal, except where otherwise noted, is licensed under a Creative Commons Attribution License